# SDR DLM88980439

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO 1 AND 2 INOP LOST PRESURIZATION.  UNABLE TO CONTROL CABIN IN MANUAL MODE AT 27000.  AUTO 1 AND 2 INOP ILLUMINATED.  CABIN WAS IN DESCENT AT 1500 FPM AND REMAINED IN DESCENT.  FOLLOWED PROCEDURES PER POM.  WEMT TO MANUAL MODE, THEN CABIN WOULD NOT CONTROL.  UNABLE TO CONTROL OUTFLOW VALVE.  CABIN BEGAN TO CLIMB.  TESTED CONTROLLERS AND OUTFLOW VALVE, UNABLE TO DUPLICATE.
